# SDR SWAA2023041917579

- Difficulty date: March 16, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE STA 867+6 ON SMALL TRANSITION ANGLE HA CORROSION.<[01] REMOVED AFT CARGO R/H TRANSITION ANGLE STA 867 + 6 TO FOM;[02] REMOVED DAMAGE. MATERIAL REMOVED IS .006IN. REMAINING MATERIAL IS .044IN. ORIGINAL THICKNESS OF .050IN. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[03] REMOVED AND REPLACED AFT CARGO R/H TRANSITION ANGLE BETWEEN STA. 867 TO STA. 887 PER SRM 51-40-02.;[04] C/W REMOVED AND REPLACED AFT CARGO R/H TRANSITION ANGLE BETWEEN STA. 867 TO STA. 887 PER SRM 51-40-02.
